# SDR AALA202304278680

- Difficulty date: March 30, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,579 hours, 6,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M11706
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 21,580 hours, 8,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 ESCAPE SLIDE RAFT IS DEFORMED. REPLACED SLIDE RAFT PER TASK CARD 26C84152006.
